# SDR HALA9700315

- Difficulty date: December 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N119AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46519
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 3
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 4 - HNL - ON CLIMB-OUT, AC BUS TIE NR 3 ISOL LIGHT CAME ON.  CHECKED FREQ AT 392.  NR 3 WOULD NOT PARALLEL.  AIRCRAFT RETURNED TO HNL, WHERE A UNEVENTFUL LANDING WAS MADE.  ADJUSTED CSD, FREQS TO 400HZ.  GROUND RUN CHECKED NORMAL.  (M)
